I had a cercvical epidural injection done on Thurs the 8th. I have had a severe headache on my right side since.Is this typical? I have also had some uncontrollable tremors in my left leg when I sit or stand in certain positions. Could you please respond ?
Epidural puncture per se does not lead to headaches. However, the headache could be a post spinal headache which is well known to occur after a spinal tap which might occur as a result of dural puncture. Though this usually goes away in a few days, it may persist in case the leak continues. There ways to fix that too and you should consult the treating physician in that case. On the other hand, it is hard to explain the tremors in left leg after the epidural injection. In case of persistent symptoms, kindly go in for a thorough evaluation.
I did miss type on my message. The infrequent tremors I have been are also on my right leg. Not my left leg as previously posted. Could that be related? My right arm (not so funny bone) and hand/fingers are still tingling and the pain I have is still here (along my spine/shoulder/neck). It has been 7 days from the date of the epidural. Maybe I need to be more patient?! Thanks for the interest and response.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.